# SDR SWIA202266812

- Difficulty date: August 25, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 46,697 hours, 39,406 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH INBOARD FLAP OUTBOARD HINGE ARM SIDE PLATES HAVE CHAFING DAMAGE      (C-CHECK RO 11/10/2022)    BLENDED CHAFING DAMAGE FROM LH INBOARD FLAP OUTBOARD HINGE ARM SIDE PLATES. REF CRJ200 SRM 51-12-00. ORIGINAL MATERIAL THICKNESS IS .050" PER CRJ200 SRM 57-54-00. MIN REMAINING PER NDT REPORT IS .043" IB SIDE WITH .007" LOSS AND .045" ON OUTBOARD SIDE WITH .005" LOSS. O/B SIDE IS WITHIN LIMITS, I/B SIDE IS OUT OF LIMITS PER CRJ200 SRM 57-54-00. REMOVED AND REPLACED I/B SIDE PLATE PN: 601R14116-86. REF CRJ200 SRM 51-42-06 & 51-42-15. RESTORED FINISH AS REQUIRED. REF CRJ200 SRM 51-21-16. ALL STEPS OF 51-900-1003-SKY TASK CARD COMPLIED WITH. SEE CONTINUE CARD FOR DETAILS.
